Mean stochastic comparison of diffusions

Research output: Contribution to journalArticlepeer-review

Abstract

Stochastic bounds are derived for one dimensional diffusions (and somewhat more general random processes) by dominating one process pathwise by a convex combination of other processes. The method permits comparison of diffusions with different diffusion coefficients. One interpretation of the bounds is that an optimal control is identified for certain diffusions with controlled drift and diffusion coefficients, when the reward function is convex. An example is given to show how the bounds and the Liapunov function technique can be applied to yield bounds for multidimensional diffusions.

Original languageEnglish (US)
Pages (from-to)315-329
Number of pages15
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume68
Issue number3
DOIs
StatePublished - Sep 1 1985

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Mean stochastic comparison of diffusions'. Together they form a unique fingerprint.

Cite this